Alert archive / Kentucky / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, KY
NWS Jackson, KY issued this special weather statement at Mar 18, 2021, 6:13 PM EDT for Letcher County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2021, 6:13 PM EDT (22:13 UTC)
- Expired
- Mar 18, 2021, 6:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Jackson, KY
County Letcher County, KY
The radar
The Jackson,KY radar (KJKL), 54 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
161 WWUS83 KJKL 182213 SPSJKL Special Weather Statement National Weather Service JACKSON KY 613 PM EDT Thu Mar 18 2021 KYZ113-115-118-182245- Perry-Knott-Letcher- 613 PM EDT Thu Mar 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LETCHER... SOUTHEASTERN PERRY AND SOUTH CENTRAL KNOTT COUNTIES... At 613 PM EDT, a strong thunderstorm was located over Gander, or 10 miles south of Hindman, moving northeast at 35 mph. Winds in excess of 40 mph and penny size hail are possible with this storm. Locations impacted include... Letcher, Bath, Vicco, Blackey, Drew, Cody, Van, Indian Bottom, May, Bluefield, Pine Top, Red Star, Carr Creek, Isom, Elko, Premium, Nealy, Colson, Amelia and Redfox. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3708 8314 3716 8319 3732 8288 3715 8278 TIME...MOT...LOC 2213Z 233DEG 31KT 3719 8300 $$ JMW
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Mar 18, 4:35 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Mar 18, 4:35 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 435 PM EDT Thu Mar 18 2021 .SHORT TERM...(This evening through Friday night) Issued at 435 PM EDT THU MAR 18 2021 19z sfc analysis shows a dynamic area of low pressure moving through the lower Ohio Valley with an occluded front edging toward eastern Kentucky. Ahead of this, enough heating from the breaks in the clouds have destabilized the air mass to the extent that scattered to numerous showers and thunderstorms are crossing the area. Some of these have been near severe with numerous reports of small hail due to low freezing levels. The severe threat is limited on account of poor low level hodographs, but one or two storms could be strong enough to hit severe limits. This activity is expected to settle quickly toward sunset. Currently, temperatures vary from the mid 50s in the rain cooled areas to the low 70s where there was good clearing. Dewpoints are dropping in the west - now in the upper 40s while mid 50s are found to the east. Winds are switching to the southwest at 10 to 15 mph as the low's center approaches with gusts to 25 mph, at times. The models are in good agreement aloft through the short term portion of the forecast. They all depict the weakening closed and compact trough taking a south of east path through the area - similar to the NAM's solution from yesterday. This trough quickly fades out to an elongated open wave on Friday southeast of the area. Look for heights to start rebound that night as the energy associated with the wave also dissipates south of the state. Given the small model spread have favored the NBM's solution as a starting point to the grids with no large scale adjustments needed. Sensible weather will have it all in the next 12 to 18 hours as the strong to severe storms give way to more steady and lighter showers later this evening. Brisk north to northeast winds will accompany the rain through the night. Look for the rain to pull southeast into Friday morning as temperatures in the 30s settle into the area. As the rain ends, some places on the fringes of the CWA may be cool enough to see a bit of snow that will melt on contact with the ground - like locations northwest of I-64 and on top of Black Mountain. Brisk and gusty winds from the northeast will be the rule on Friday making for a chilly day despite dry air clearing out the clouds and a fair amount of sunshine. The winds will start to settle Friday evening and likely set up a small to moderate ridge to valley temperature into Saturday morning. There is concern that the dry air and winds in the post frontal environment, on Friday afternoon, will lead to elevated fire weather risks along with similar concerns on Saturday - drier though with slightly lighter winds. Made most of the adjustments to the hourly temps from the NBM on Friday night for those elevation distinctions. As for PoPs, extended the better values into Friday night holding onto the showers a tad longer than implied by the NBM. .LONG TERM...(Saturday through Thursday) Issued at 315 PM EDT THU MAR 18 2021 The extended period will start off dry, as a strong ridge of high pressure settles over the region. After starting things off with near normal temperatures on Saturday, we can expect a steady warming trend to occur across the area. Highs on Sunday should be in the lower 60s around the area. As strong sunshine continues during Monday and Tuesday, and the air mass dries out a bit more, highs around the area to begin the week should easily peak in the mid to upper 60s. These extremely warm temperatures are expected to last through the end of the week. Dewpoint temperatures for Saturday through Monday were based on a modified version of the CONSRAW, and were taken a few degrees lower than those numbers to match up with expected trends. As for precipitation, there will be a small chance for rain showers across eastern Kentucky from late Tuesday through the end of the week. However, the latest NBM data seemed much too fast with precip onset for our area, with the GFS being much slower and the ECMWF not having any QPF showing up over our area until the end of next week. That being said, decided to keep precip out of our area until Tuesday evening, as an area of low pressure moves through the upper midwest and Great Lakes region. Considering the amount of uncertainty involved, decided to go with only low rain chances across the area from late Tuesday through Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) ISSUED AT 215 PM EDT THU MAR 18 2021 Scattered showers and thunderstorms will continue to move through the area into the evening with any stronger storms expected to stay more to the northeast of the airports. A cold front will then sweep south this evening with winds transitioning to the west then north overnight. This will also usher in some lower ceilings, down to IFR for most areas by 03z. Winds will be quite gusty out of the southwest at times this afternoon and remain gusty tonight behind the cold front. The gusty winds will still be an issue into Friday - mainly from the north and northeast even as CIGs start to improve from northwest to southeast. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GREIF LONG TERM...AR AVIATION...KAS/GREIF
Hazardous weather outlook, Mar 18, 3:30 PM EDT, 2 hours 43 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 330 PM EDT Thu Mar 18 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-192230- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 330 PM EDT Thu Mar 18 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are possible through early this evening. A few severe storms may occur this afternoon into early this evening with the main risks being hail and damaging wind gusts. A brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to call in hail and wind reports through the evening. GREIF/AR
In the hours before
Special weather statement, Mar 18, 5:29 PM EDT, 44 minutes before
Special Weather Statement National Weather Service JACKSON KY 529 PM EDT Thu Mar 18 2021 KYZ107-109-110-112>117-119-182200- Clay-Breathitt-Perry-Martin-Floyd-Knott-Johnson-Owsley-Magoffin- Leslie- 529 PM EDT Thu Mar 18 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL MARTIN... SOUTHEASTERN OWSLEY...NORTHWESTERN LESLIE...SOUTHERN JOHNSON... NORTHWESTERN PERRY...NORTHWESTERN KNOTT...NORTHWESTERN FLOYD... CENTRAL BREATHITT...SOUTHERN MAGOFFIN AND NORTHEASTERN CLAY COUNTIES... At 528 PM EDT, radar indicated strong thunderstorms were located along a line extending from Patrick to Mosley Bend. Movement was northeast at 30 mph. Winds in excess of 40 mph and penny size hail are possible with these storms. Locations impacted include... Hazard, Paintsville, Prestonsburg, Salyersville, Mason, Buckhorn, Buck, Oaklawn Estates, Vail, Falcon, Burning Fork, Collista, West Van Lear, West Royalton Station, Blue River, Swamp Branch, Auxier, Cliff, Gapville and Evanston. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3783 8260 3724 8326 3725 8367 3779 8302 TIME...MOT...LOC 2128Z 226DEG 25KT 3776 8287 3727 8336 JMW
Special weather statement, Mar 18, 5:31 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service JACKSON KY
531 PM EDT Thu Mar 18 2021
KYZ110-119-120-182200-
Martin-Floyd-Pike-
531 PM EDT Thu Mar 18 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MARTIN...
NORTHERN FLOYD AND NORTHWESTERN PIKE COUNTIES...
At 531 PM EDT, strong thunderstorms were clustered over Ivel, or near
Prestonsburg, moving northeast at 35 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Prestonsburg, Coal Run Village, Martin, Allen, Endicott, Bammer,
Conder, Printer, Lancer, Arkansas, Aluba, Piso, Betsy Layne, Prince,
Ivel, Honaker, Blue Moon, Blue River, McClure and Jarad.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3764 8228 3748 8268 3761 8288 3773 8266
3772 8264 3773 8264 3781 8250
TIME...MOT...LOC 2131Z 243DEG 28KT 3762 8266
JMWSpecial weather statement, Mar 18, 5:39 PM EDT, 34 minutes before
Special Weather Statement National Weather Service JACKSON KY 539 PM EDT Thu Mar 18 2021 KYZ088-113-115-117-118-182215- Perry-Knott-Harlan-Letcher-Leslie- 539 PM EDT Thu Mar 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL HARLAN... NORTHWESTERN LETCHER...SOUTHEASTERN LESLIE...EASTERN PERRY AND SOUTHWESTERN KNOTT COUNTIES... At 539 PM EDT, a strong thunderstorm was located over Chappell, or 11 miles south of Hyden, moving northeast at 40 mph. Winds in excess of 40 mph and penny size hail are possible with this storm. Locations impacted include... Hazard, Letcher, Vicco, Blackey, Elic, Cody, Big Fork, Leatherwood, Arthur, Viper, Daley, Carr Creek, Redfox, Napier, Bulan, Arminta, Yeaddiss, Smithsboro, Carbon Glow and Littcarr. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3690 8330 3700 8345 3735 8315 3721 8287 TIME...MOT...LOC 2139Z 217DEG 37KT 3701 8331 JMW
Special weather statement, Mar 18, 5:56 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service JACKSON KY
556 PM EDT Thu Mar 18 2021
KYZ107-109-110-112-119-182230-
Breathitt-Martin-Floyd-Johnson-Magoffin-
556 PM EDT Thu Mar 18 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MARTIN...
JOHNSON...NORTHWESTERN FLOYD...NORTHEASTERN BREATHITT AND EASTERN
MAGOFFIN COUNTIES...
At 556 PM EDT, strong thunderstorms were clustered over Swampton, or
8 miles south of Salyersville, moving northeast at 30 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Paintsville, Prestonsburg, Salyersville, Inez, Mason, Add, Fredville,
Oaklawn Estates, Fitz, Oil Springs, Falcon, Carver, Whitehouse,
Burning Fork, Meally, Collista, Orchard, West Van Lear, Dotson and
West Royalton Station.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3752 8297 3761 8317 3798 8286 3789 8268
3788 8262 3789 8260 3792 8260 3793 8258
3795 8258 3796 8253 3794 8249 3793 8250
3793 8248 3790 8248 3791 8246
TIME...MOT...LOC 2156Z 224DEG 27KT 3763 8302
JMWSpecial weather statement, Mar 18, 5:58 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service JACKSON KY
558 PM EDT Thu Mar 18 2021
KYZ119-120-182230-
Martin-Pike-
558 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARTIN AND NORTH
CENTRAL PIKE COUNTIES...
At 558 PM EDT, a strong thunderstorm was located over Heisey, or near
Williamson, moving east at 20 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Forest Hills, Rural, Huddy, Turkey Creek, Belfry, Heisey, Whitepost,
Hardy, Conder, Sidney, Piso, Canada, Varney and Meta.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3754 8242 3765 8248 3776 8233 3777 8231
3774 8233 3770 8230 3767 8230 3765 8223
3762 8221 3763 8219 3764 8219 3765 8218
3762 8218 3761 8217
TIME...MOT...LOC 2158Z 252DEG 19KT 3764 8237
JMWSpecial weather statement, Mar 18, 6:13 PM EDT, 0 minutes before
Special Weather Statement National Weather Service JACKSON KY 613 PM EDT Thu Mar 18 2021 KYZ113-115-118-182245- Perry-Knott-Letcher- 613 PM EDT Thu Mar 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LETCHER... SOUTHEASTERN PERRY AND SOUTH CENTRAL KNOTT COUNTIES... At 613 PM EDT, a strong thunderstorm was located over Gander, or 10 miles south of Hindman, moving northeast at 35 mph. Winds in excess of 40 mph and penny size hail are possible with this storm. Locations impacted include... Letcher, Bath, Vicco, Blackey, Drew, Cody, Van, Indian Bottom, May, Bluefield, Pine Top, Red Star, Carr Creek, Isom, Elko, Premium, Nealy, Colson, Amelia and Redfox. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3708 8314 3716 8319 3732 8288 3715 8278 TIME...MOT...LOC 2213Z 233DEG 31KT 3719 8300 JMW
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 10:25 AM EDT | Special Weather Statement | JKL | Harlan, Letcher | 50 min |
| Mar 18, 10:59 AM EDT | Special Weather Statement | JKL | Letcher | 46 min |
| Mar 18, 12:14 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 46 min |
| Mar 18, 12:16 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 44 min |
| Mar 18, 12:19 PM EDT | Special Weather Statement | JKL | Floyd, Knott, Martin | 41 min |
| Mar 18, 12:37 PM EDT | Special Weather Statement | JKL | Menifee, Morgan | 38 min |
| Mar 18, 12:48 PM EDT | Special Weather Statement | JKL | Harlan | 42 min |
| Mar 18, 1:07 PM EDT | Special Weather Statement | JKL | Elliott | 23 min |
| Mar 18, 1:17 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Morgan, Rowan | 28 min |
| Mar 18, 2:18 PM EDT | Special Weather Statement | JKL | Bell | 27 min |
| Mar 18, 2:23 PM EDT | Special Weather Statement | JKL | Pike | 37 min |
| Mar 18, 2:45 PM EDT | Special Weather Statement | JKL | Bell | 30 min |
| Mar 18, 3:04 PM EDT | Special Weather Statement | JKL | Rockcastle | 26 min |
| Mar 18, 3:08 PM EDT | Special Weather Statement | JKL | Whitley | 37 min |
| Mar 18, 3:10 PM EDT | Special Weather Statement | JKL | Harlan | 35 min |
| Mar 18, 3:11 PM EDT | Special Weather Statement | JKL | Leslie | 34 min |
| Mar 18, 3:13 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 32 min |
| Mar 18, 3:14 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Mar 18, 3:19 PM EDT | Special Weather Statement | JKL | Martin | 26 min |
| Mar 18, 3:29 PM EDT | Special Weather Statement | JKL | Knott | 31 min |
| Mar 18, 3:31 PM EDT | Special Weather Statement | JKL | Estill | 29 min |
| Mar 18, 3:39 PM EDT | Special Weather Statement | JKL | Letcher | 36 min |
| Mar 18, 3:42 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 3:49 PM EDT | Special Weather Statement | JKL | Breathitt | 26 min |
| Mar 18, 3:51 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 24 min |
| Mar 18, 3:55 PM EDT | Special Weather Statement | JKL | Clay | 35 min |
| Mar 18, 3:57 PM EDT | Special Weather Statement | JKL | Lee | 33 min |
| Mar 18, 4:09 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 36 min |
| Mar 18, 4:12 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 4:20 PM EDT | Special Weather Statement | JKL | Knox | 25 min |
| Mar 18, 4:27 PM EDT | Special Weather Statement | JKL | Wolfe | 33 min |
| Mar 18, 4:29 PM EDT | Special Weather Statement | JKL | Clay | 31 min |
| Mar 18, 4:45 PM EDT | Special Weather Statement | JKL | Clay | 30 min |
| Mar 18, 4:57 PM EDT | Special Weather Statement | JKL | Floyd | 33 min |
| Mar 18, 4:59 PM EDT | Special Weather Statement | JKL | Perry | 31 min |
| Mar 18, 5:13 PM EDT | Areal Flood Advisory | JKL | Clay, Knox | 5 hr |
| Mar 18, 5:14 PM EDT | Areal Flood Advisory | JKL | Breathitt, Knott, Leslie, Owsley, Perry | 5 hr |
| Mar 18, 5:15 PM EDT | Special Weather Statement | JKL | Clay | 30 min |
| Mar 18, 5:22 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Leslie, Owsley, Perry | 5 hr |
| Mar 18, 5:28 PM EDT | Flash Flood Warning | JKL | Clay, Leslie, Perry | 3 hr |
| Mar 18, 5:28 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin | 32 min |
| Mar 18, 5:29 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin | 31 min |
| Mar 18, 5:31 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Magoffin, Perry | 4 hr |
| Mar 18, 5:31 PM EDT | Special Weather Statement | JKL | Floyd, Martin | 29 min |
| Mar 18, 5:39 PM EDT | Special Weather Statement | JKL | Perry | 36 min |
| Mar 18, 5:42 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Martin | 5 hr |
| Mar 18, 5:56 PM EDT | Special Weather Statement | JKL | Johnson, Magoffin | 34 min |
| Mar 18, 6:14 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Mar 18, 6:17 PM EDT | Special Weather Statement | JKL | Montgomery | 28 min |
| Mar 18, 6:25 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Johnson, Magoffin | 3 hr |
| Mar 18, 6:27 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 6:32 PM EDT | Special Weather Statement | JKL | Elliott | 28 min |
| Mar 18, 6:35 PM EDT | Special Weather Statement | JKL | Magoffin | 25 min |
| Mar 18, 6:39 PM EDT | Flash Flood Warning | JKL | Floyd, Johnson, Martin | 3 hr |
| Mar 18, 6:40 PM EDT | Special Weather Statement | JKL | Montgomery | 35 min |
| Mar 18, 6:55 PM EDT | Special Weather Statement | JKL | Johnson | 35 min |
| Mar 18, 6:59 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery | 3 hr |
| Mar 18, 7:28 PM EDT | Areal Flood Advisory | JKL | Johnson, Magoffin, Morgan | 3 hr |
| Mar 18, 7:54 PM EDT | Flash Flood Warning | JKL | Clay, Leslie | 3 hr |
Nearby
Special Weather Statements in Kentucky, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.